RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 3-4, Pages 253–276 (Mi izv5543)  

Sur les Choristites et les Spirifères semblables de Mjačkovo

G. Fredericks


Full text: PDF file (6028 kB)
Received: 29.04.1925

Citation: G. Fredericks, “Sur les Choristites et les Spirifères semblables de Mjačkovo”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:3-4 (1926), 253–276

Citation in format AMSBIB
\Bibitem{Fre26}
\by G.~Fredericks
\paper Sur les Choristites et les Spirif\`eres semblables de Mja\v ckovo
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 3-4
\pages 253--276
\mathnet{http://mi.mathnet.ru/izv5543}


Linking options:
  • http://mi.mathnet.ru/eng/izv5543
  • http://mi.mathnet.ru/eng/izv/v20/i3/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:86
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019